# SDR UALA2013032601930

- Difficulty date: March 22, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,047 hours, 9,816 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: Illuminated
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN EICAS MESSAGE. FOUND CMCF CANNOT CONNECT TO ECSMC L HAS NO LRU  REPLY.  CAUSING FAULTS ON RECIRC SYS. PERFORMED FIM 45-10TASKB11. THIS CLEARED ALL LATCHED PROBLEMS. MAT TESTS OK FOR ECS. NO STATUS MESSAGES.
